Lefevre, J. G.; Donovan, D. M.; Grannell, M. J. and Griggs, T. S.
A constraint on the biembedding of Latin squares.
European Journal of Combinatorics, 30(2) pp. 380–386.
(Click here to request a copy from the OU Author.
We give a necessary condition for the biembedding of two Latin squares in an orientable surface. As a consequence, it is shown that for n≥2, there is no biembedding of two Latin squares both lying in the same main class as the square obtained from the Cayley table of the Abelian 2-group.
Actions (login may be required)